{"department":[{"_id":"UlWa"}],"_id":"6638","doi":"10.1016/j.disc.2019.06.031","scopus_import":"1","publisher":"Elsevier","author":[{"last_name":"Silva","full_name":"Silva, André ","first_name":"André "},{"orcid":"0000-0003-2401-8670","last_name":"Arroyo Guevara","id":"3207FDC6-F248-11E8-B48F-1D18A9856A87","first_name":"Alan M","full_name":"Arroyo Guevara, Alan M"},{"first_name":"Bruce","full_name":"Richter, Bruce","last_name":"Richter"},{"last_name":"Lee","full_name":"Lee, Orlando","first_name":"Orlando"}],"intvolume":" 342","language":[{"iso":"eng"}],"date_updated":"2023-08-29T06:31:41Z","abstract":[{"lang":"eng","text":"The crossing number of a graph G is the least number of crossings over all possible drawings of G. We present a structural characterization of graphs with crossing number one."}],"oa":1,"ec_funded":1,"quality_controlled":"1","year":"2019","publication_status":"published","day":"01","citation":{"short":"A. Silva, A.M. Arroyo Guevara, B. Richter, O. Lee, Discrete Mathematics 342 (2019) 3201–3207.","ama":"Silva A, Arroyo Guevara AM, Richter B, Lee O. Graphs with at most one crossing. Discrete Mathematics. 2019;342(11):3201-3207. doi:10.1016/j.disc.2019.06.031","chicago":"Silva, André , Alan M Arroyo Guevara, Bruce Richter, and Orlando Lee. “Graphs with at Most One Crossing.” Discrete Mathematics. Elsevier, 2019. https://doi.org/10.1016/j.disc.2019.06.031.","apa":"Silva, A., Arroyo Guevara, A. M., Richter, B., & Lee, O. (2019). Graphs with at most one crossing. Discrete Mathematics. Elsevier. https://doi.org/10.1016/j.disc.2019.06.031","ista":"Silva A, Arroyo Guevara AM, Richter B, Lee O. 2019. Graphs with at most one crossing. Discrete Mathematics. 342(11), 3201–3207.","ieee":"A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, vol. 342, no. 11. Elsevier, pp. 3201–3207, 2019.","mla":"Silva, André, et al. “Graphs with at Most One Crossing.” Discrete Mathematics, vol. 342, no. 11, Elsevier, 2019, pp. 3201–07, doi:10.1016/j.disc.2019.06.031."},"status":"public","date_created":"2019-07-14T21:59:20Z","external_id":{"isi":["000486358100025"],"arxiv":["1901.09955"]},"publication":"Discrete Mathematics","user_id":"4359f0d1-fa6c-11eb-b949-802e58b17ae8","month":"11","project":[{"_id":"26366136-B435-11E9-9278-68D0E5697425","name":"Reglas de Conectividad funcional en el hipocampo"},{"grant_number":"754411","_id":"260C2330-B435-11E9-9278-68D0E5697425","call_identifier":"H2020","name":"ISTplus - Postdoctoral Fellowships"}],"issue":"11","page":"3201-3207","volume":342,"oa_version":"Preprint","publication_identifier":{"issn":["0012-365X"]},"title":"Graphs with at most one crossing","article_processing_charge":"No","isi":1,"date_published":"2019-11-01T00:00:00Z","main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1901.09955"}],"type":"journal_article"}